Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009 (2009), Article ID 841017, 17 pages
Research Article

Robust Optimal Design of Beams Subject to Uncertain Loads

1Department of Mathematics and Statistics, American University of Sharjah, P.O. Box 26666, Sharjah, United Arab Emirates
2School of Mechanical Engineering, University of KwaZulu-Natal, Durban 4041, South Africa

Received 8 February 2009; Revised 29 June 2009; Accepted 15 October 2009

Academic Editor: Jerzy Warminski

Copyright © 2009 Ismail Kucuk et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ismail Kucuk, Sarp Adali, and Ibrahim Sadek, “Robust Optimal Design of Beams Subject to Uncertain Loads,” Mathematical Problems in Engineering, vol. 2009, Article ID 841017, 17 pages, 2009. doi:10.1155/2009/841017